Title: Almost sure asymptotic representation for a class of functionals of the kaplan-meier estimator
Authors: Gijbels, Irène ×
Veraverbeke, N #
Issue Date: 1991
Publisher: Inst mathematical statistics
Series Title: Annals of statistics vol:19 issue:3 pages:1457-1470
Abstract: This paper deals with censored data estimation of a general class of von Mises-type functionals of the survival time distribution F. Conditions are given under which an almost sure asymptotic representation holds for the estimator, obtained by applying the same functional to F(n), the product-limit estimator of Kaplan and Meier.
ISSN: 0090-5364
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science